# SDR 00FDEA00085

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM.  COMPLIED WITH CKLIST AND LEFT THE NR 2 BLD & PACK CLOSED REMAINDER OF FLT.  REPOSITIONED FIRE WIRE.  SYSTEM FUNCTIONAL CK.  OK PER MM 26-14-001.
